Moody Posted June 8, 2012 Share Posted June 8, 2012 Sorry to be posting so much lately, but I am worried and dont know what to do. I am on day 9 of 25 mgs of generic lamictal. I have been having all kinds of side effects, muscle pain, heartburn, anxiety and sleepiness. I started taking it to try to prevent the mixed state I usually get every summer. I have been taking klonopin every day, and it helps with the agitation but makes me even more tired and kind of depressed. For the last 2-3 days I have woken up feeling REALLY REALLY ANGRY. This scares me because I do not normally have a problem with anger. Agitation yes, anger no. I feel irrational and out of control. I am still agitated and have racing thoughts. Taking extra klonopin helps a bit, but then I feel really doped up, depressed, and exhausted all day. I have tried lamictal twice before, several years ago, and had the anger issue both times. My past pdoc decided to stop the med because of it. Has anyone had anger as a side effect of lamictal and gotten through it? Or is this a sign that it is not the med for me? Is there another med that can help with the anger? I have not had much luck with AAPs, I have tried Abilify, Risperdal and Seroquel, and they all activate me instead of calming me down. I would like to get up to a higher dose and give this med a fair chance, but the anger scares me, it feels awful and I am worried I will do something I will regret. I keep getting so angry at my husband even though he isnt doing anything out of the ordinary. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.